# SDR ASAA2022041638031

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737
- Aircraft serial: 35188
- Aircraft time: 52,681 hours, 15,647 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Part number: 3966081
- Part serial: 2534
- Condition: Degraded
- Location: Left Ecs Bay
- Part time: 51,935 hours, 15,433 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOLLOW-UP TO CONTINUED NGS REPORTS BLUE DEGRADED LIGHT GROUNDED - YES. REMOVED AND REPLACED LH FLOW CONTROL AND SHUTOFF VALVE IN REFERENCE TO B737-800 AMM 21-51-01. OPS CHECK GOOD.
